# SDR SA06077

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Faulty
- Location: Service Door
- Part time: 16,672 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD RIGHT SERVICE DOOR EMERGENCY ESCAPE SLIDE FAILS THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE FORWARD RIGHT SERVICE DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
